# SDR GUUA02160601

- Difficulty date: February 16, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 19,501 hours, 22,984 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION DISCOVERED A 2.0 INCH CRACK ON THE RT WING BELLY SKIN RUNNING LATERALLY AT FS 303.25 X BL 30.62.  STOP DRILLED CRACK AND INSTALLED EXTERNAL REINFORCEMENT DOUBLER IAW STRUCTURAL MM 53-90-18
